Doctor insights on:
Im diagnosed with epididymitis 3 weeks ago. Used antibiotics and antiinflammatory drugs. Symptoms subsided but still have discomfort.Can it be chronic?
Scrotal pain: Most cases of pain in the testicle or epididymis will resolve on their own. I would see your primary care doctor to make sure you don't have a persistent infection first. A scrotal ultrasound may also be helpful. I would advise that if your symptoms persist longer than three months, you should probably see an urologist. ...Read more
Not in kids/adult: Inflammation within scrotum from eg from epididymitis may cause a small acute hydrocele which will can resolve with nsaids, but true hydroceles in adults are caused by xs fluid seretion bt tunica vaginalis oevrlying testis. Small hydroceles in babies may resolve spontaneously in 1st year of life. > 1 year communicating hydroceles, hydrocelees of the cord or large ones respond to surgery alone. ...Read moreSee 2 more doctor answers
Is there any anti inflammatory medication that is safe to take with citalopram without causing any potential problems?
No: Ssri/snri (anti-depressants) and nsaids all interact with platelets. Aspirin also interacts with platelets and can increase risk of bleeding. Being that your are 25 and if otherwise healthy (normal platelets on a CBC - complete blood count). You should be able to take citalopram with minimal risk. If you have easy bruising, black stools other signs bleeding contact your doctor and stop ssri. ...Read more
Yes depends: Depending on the dosage and duration it can affect........ Take and healing. ...Read more
How does taking anti-inflammatory steroid medication affect the outcome of vision correction surgery?
Well usually, : Anti inflammatory drops are used to slow or suppress the scarring (bad form of healing) reaction that can occur after refractive surgery. It can also alleviate discomfort. There are a wide variety of very effective steroid and non steroidal agents that can be used after refractive surgery. ...Read moreSee 1 more doctor answer
If cardiologists are so concerned about anti-inflammatory effects leading to cardiac events then what medications do they recommend to patients?
Inaccurate: Cardiologists are concerned about inflammatory effects - anti-inflammatory action is considered good. Healthy diet including fish, small amts of alcohol, and olive oil, daily exercise, avoidance of smoking, control of BP, maintenance of normal weight, and, if indicated, use of a statin - are all associated with anti-inflammatory effects. Good health to you! ...Read more
I am experiencing chest pain or discomfort ((quality: sharp or stabbing, pressure or heaviness) (better by: anti-inflammatory medication) (side: both)?
I had a CRP lab test done. One of my medications I take is an anti inflammatory (Meloxicam). My question is, will the Meloxicam affect the results?
I hurt my shoulder a while back. Been taking pain killers and anti inflammatory medication but nothing seems to help. My arm goes num during the night but it is also extremely painful. Unsble to lift my arm above shoulder high. We are on classic save?
Possible rotator: cuff tear or tendonitis. You must be seen by an orthopedic expert. ...Read more
Herniated Disc: Yes, an MRI should still show a herniated disc even after anti-inflammatories have been used. The drugs should help reduce swelling, but a herniated disc is a physical bulge from the disc pushing into the vertebral canal causing pressure on one or more nerve roots. No drugs can change that, even if they make the perceived pain less. ...Read moreSee 1 more doctor answer
Will Pepcid or Zantac (ranitidine) relieve the gas caused by my anti-inflammatory medication Diclofenac?
- Talk to a doctor live online for free
- Antiinflammatory drugs work
- Safe antiinflammatories and kidney disease
- Is it safe to mix an antiinflammatory with theraflu?
- Ask a doctor a question free online
- Antiinflammatory adverse effects
- What antiinflammatories are safe for an inflamed bowel?
- Is there any kind of antiinflammatory tablet that can be safely used with lexapro?